Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share | 


Go down 

Points : 37749
Join date : 2014-02-05

PostSubject: Question-276   Tue Apr 22, 2014 3:21 am

Which one of the following drugs is least likely to cause drug induced blood dyscrasia or agranulocytosis?

a. Carbimazole
b. Clozapine
c. Phenytoin
d. Aminosalicylates such as sulfasalazine
e. Methotrexate
Back to top Go down

Points : 35277
Join date : 2014-05-07

PostSubject: Re: Question-276   Wed May 07, 2014 3:28 pm

Back to top Go down

Points : 34775
Join date : 2014-06-07
Age : 50
Location : WA

PostSubject: Re: Question-276   Tue Jun 10, 2014 11:26 am

B is correct
Back to top Go down

Points : 30977
Join date : 2014-11-03

PostSubject: Re: Question-276   Wed Nov 19, 2014 9:39 am

Back to top Go down
Sponsored content

PostSubject: Re: Question-276   

Back to top Go down
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: